# SDR AALA20072475

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Condition: Shorted
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T1943/18DEC - RECEIVED AFT CARGO FIRE INDICATION.  DISCHARGED FIRE BOTTLE AND AIR INTERRUPTED TO BFL.  LANDED WITHOUT INCIDENT.  NO SIGN OF FIRE IN CARGO AREA.  FOUND CARGO ELECTRONIC UNIT WET AND DRIPPING WATER AND SHORTING.  CHECKED FOR WATER LEAK AND REPLACED CARGO ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
